Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnesucks1238

sex drive and joint pain, just finished, how long?

I just finished my 6th month plan and went from severe acne to having none at all. But my sex drive really isn't there anymore, I've only gone for one sexual confrontation while on the drug, and couldn't achieve a full erection, and i just didn't really care at all. I've also gotten some joint pain, but that may be from excessive running and lifting + the drug, any idea on when or if I'll return to a normal state? I don't want to suffer a blow to my sex drive as an 18 year old male : /.

Share this post


Link to post
Share on other sites
I just finished my 6th month plan and went from severe acne to having none at all. But my sex drive really isn't there anymore, I've only gone for one sexual confrontation while on the drug, and couldn't achieve a full erection, and i just didn't really care at all. I've also gotten some joint pain, but that may be from excessive running and lifting + the drug, any idea on when or if I'll return to a normal state? I don't want to suffer a blow to my sex drive as an 18 year old male : /.

We all lose our sex drive once in awhile, perhaps it's just a conciedence that you lost it while taking accutane. As for joint pain, well I can't put an estimate on that, everyone's different I have been on it for 1 month and half and I have only expierenced common side affects and muscle ache, which have subsided so far and no joint pain (touch wood). 2 months is the limit though, as accutane can only stay in your system 2 months after discontination, so I can estimate that your joint pain will have ended then.

Share this post


Link to post
Share on other sites

I wish you good luck OP....If your sex drive doesn't come back I advise you to google and look up Kevin Pezzi M.D. book on Accutane and sex drive.

It has been known to cause problems for some permanently. Roche has taken down thier info since taking the drug off the market.

As for joint pain try not to do excessive running and lifiting and see some of Sheefa's post's he has some tips and hope it didn't dry up your joints.

Stay away from fat soluble Vit A.

Share this post


Link to post
Share on other sites

My knee joints were still hurting a few months afterwards so then I started taking glucosamine/msm and it was gone within days, my knees felt stronger than ever.

Share this post


Link to post
Share on other sites

Still suffering from sex drive and severe joint problems over 2 years on from stopping tane. Don't be surprised if they linger for quite some time, i.e. many years.

Share this post


Link to post
Share on other sites

It may be temporary or permanent. I suggest you visit a doctor preferably a urologist. As for the joint pain, why were you doing excessive exercises during accutane. Its not recommended.

Share this post


Link to post
Share on other sites
I just finished my 6th month plan and went from severe acne to having none at all. But my sex drive really isn't there anymore, I've only gone for one sexual confrontation while on the drug, and couldn't achieve a full erection, and i just didn't really care at all. I've also gotten some joint pain, but that may be from excessive running and lifting + the drug, any idea on when or if I'll return to a normal state? I don't want to suffer a blow to my sex drive as an 18 year old male : /.

Dude, the supplements 'Korean Ginseng' and Ginkgo Biloba' gave me my sex drive back. they were exellent for getting it back

Unfortanetly, i am getting side affects, so may have to stop but you may not get any of the unwanted side affects so give them a go.

More info here:

http://www.grooming-health.com/sex-drive.h...singsupplements

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×